| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 6, 2012, no. 21-24


Z. Ullah, M. A. Chaudhary
      On K-centralizers of semiprime gamma rings
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1001-1010.

S. Yamanaka, S. Ikehata
      An alternative proof of Miyashita's theorem in a skew polynomial ring
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1011-1023.

E. Cerati, I. Schwer
      Relation between \alpha-Hochschild homology and \alpha-Hochschild cohomology of a quantum algebra
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1025-1038.

M. Siripitukdet
      On sandwich sets in E-inversive semigroups
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1039-1047.

N. H. Shuker, H. Q. Mohammad, A. M. Ali
      The zero divisor graph of Z_{p^nq}
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1049-1055.

A. O. Alattass
      Principally \delta_M−lifting modules
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1057-1067.

Y. L. P. Thorani, P. Phani Bushan Rao, N. Ravi Shankar
      Ordering generalized trapezoidal fuzzy numbers using orthocentre of centroids
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1069-1085.

R. Siddiqui
      Morphisms between classical and infinitesimal polylogarithmic and Grassmannian complexes
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1087-1096.

A. Azarang, A. Namazi
      Modules over maximal subrings
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1097-1102.

QingShun Zhu
      On completely \pi-regular ordered semigroups
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1103-1109.

Shuxia Zhang
      On finite groups in which every solvable non-cyclic proper subgroup is either self-normalizing or normal
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1111-1115.

M. A. Misri, Irawati, H. Garminia Y
      Cyclic and multiplication P-Bezout modules
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1117-1120.

G. Iurato
      On Wilson's renormalization group structure
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1121-1125.

K. K. Dey, A. C. Paul, I. S. Rakhimov
      Orthogonal generalized derivations in semiprime Gamma near-rings
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1127-1134.

N. Terai
      On the exponential Diophantine equation (4m^2+1)^x+(5m^2-1)^y=(3m)^z
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1135-1146.

M. Thongmoon, T. Poomsa-ard
      Hyperidentities in (X(YZ))Z with opposite loop and reverse arc graph varieties of type (2,0)
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1147-1162.

Zhangjia Han
      A characterization of ^2G_2(q) by the set of orders of maximal Abelian subgroups
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1163-1168.

A. Azizi, A. Zekhnini, M. Taous
      On the unramified quadratic and biquadratic extensions of the field Q(\sqrt{d},i)
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1169-1173.

B. Kendirli
      The direct sum of 5 and 6 binary quadratic forms with discriminant -47
      International Journal of Algebra, Vol. 6, 2012, no. 21-24, 1175-1206.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |